Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Why am I having repeated throat infections in spite of antibiotics ?

I live in NJ. During the last month I had severe pollen allergy and was on Claritin-D for several days. But it developed into a severe upper respiratory infection and the doctor put me High antibiotic dose for 15 days along with use of bronchodilators to help ease breathing. Once antibiotic course was over, I felt better but still with nasal blockage and cough. It s only been 4-5 days, I am having constant clear discharge and sore throat now again. It s been over about 5 weeks since I am sick. What could this be and should I go to ENT specialist now
Asked On : Wed, 25 May 2011
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to healthcaremagic.
it seems to be allergic one. you have to avoid the per repeated upper respiratory tract infection, you have to improve your immunity by taking good nutrition, fluids and following a good life style.but u have to also rule out some other pathology by consulting a ent specialist.there may be sinusitis problem.
take care
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor